# SDR UIEA2025061300768

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI #194100: PERFORM PERMANENT REPAIR FOR DENT FOUND ON TAIL CONE STA 1200 BOTTOM SECTION.( PERMANENT REPAIR FOR DENT FOUND ON TAIL CONE STA 1200 BOTTOM SECTION WAS ACCOMPLISHED BY OUTSIDE VENDOR SAL AEROSPACE TECHNOLOGIES W/O #400100088. NO FURTHER DEFECTS NOTED. )
